Fixed-Point Algorithms for Inverse Problems in Science and Engineering

ISBN: 978-1-4419-9568-1 (Print) 978-1-4419-9569-8 (Online)

Table of contents (18 chapters)

  1. Front Matter

    Pages i-xi

  2. Chapter

    Pages 1-21

    Chebyshev Sets, Klee Sets, and Chebyshev Centers with Respect to Bregman Distances: Recent Results and Open Problems

  3. Chapter

    Pages 23-32

    Self-Dual Smooth Approximations of Convex Functions via the Proximal Average

  4. Chapter

    Pages 33-48

    A Linearly Convergent Algorithm for Solving a Class of Nonconvex/Affine Feasibility Problems

  5. Chapter

    Pages 49-64

    The Newton Bracketing Method for Convex Minimization: Convergence Analysis

  6. Chapter

    Pages 65-92

    Entropic Regularization of the 0 Function

  7. Chapter

    Pages 93-109

    The Douglas–Rachford Algorithm in the Absence of Convexity

  8. Chapter

    Pages 111-130

    A Comparison of Some Recent Regularity Conditions for Fenchel Duality

  9. Chapter

    Pages 131-154

    Non-Local Functionals for Imaging

  10. Chapter

    Pages 155-183

    Opial-Type Theorems and the Common Fixed Point Problem

  11. Chapter

    Pages 185-212

    Proximal Splitting Methods in Signal Processing

  12. Chapter

    Pages 213-242

    Arbitrarily Slow Convergence of Sequences of Linear Operators: A Survey

  13. Chapter

    Pages 243-259

    Graph-Matrix Calculus for Computational Convex Analysis

  14. Chapter

    Pages 261-271

    Identifying Active Manifolds in Regularization Problems

  15. Chapter

    Pages 273-299

    Approximation Methods for Nonexpansive Type Mappings in Hadamard Manifolds

  16. Chapter

    Pages 301-316

    Existence and Approximation of Fixed Points of Bregman Firmly Nonexpansive Mappings in Reflexive Banach Spaces

  17. Chapter

    Pages 317-344

    Regularization Procedures for Monotone Operators: Recent Advances

  18. Chapter

    Pages 345-390

    Minimizing the Moreau Envelope of Nonsmooth Convex Functions over the Fixed Point Set of Certain Quasi-Nonexpansive Mappings

  19. Chapter

    Pages 391-402

    The Brézis-Browder Theorem Revisited and Properties of Fitzpatrick Functions of Order n